| Model Number |
2490C15 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/09/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor was able to connect but did not send successfully.The patient also experienced shocks when transmitting.The remote monitor and e-cellular accessory were moved to different locations.The remote monitor was power cycled and phone connections were checked.The monitor status is still in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: model: 2490c15, serial/lot#: (b)(4): the remote monitor was returned and analysis revealed that there was no defect found.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The monitor was replaced and returned.